# SDR USAA920081951

- Difficulty date: October 14, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10753006/004 CRACK AT FORWARD SERVICE DOOR AFT BOTTOM CUTOUT IN RADIUS.  REPAIRED FORWARD SERVICE DOOR AFT BOTTOM CUTOUT IAW B737 SRM 53-10-01.
